Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/56920
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Moment inequalities for spatial processes
Author: Gao, J.
Lu, Z.
Tjostheim, D.
Citation: Statistics & Probability Letters, 2008; 78(6):687-697
Publisher: Elsevier Science BV
Issue Date: 2008
ISSN: 0167-7152
Statement of
Responsibility: 
Jiti Gao, Zudi Lu and Dag Tjøstheim
Abstract: This paper establishes a general moment inequality for spatial processes satisfying the α-mixing condition [cf., Tran, 1990. Kernel density estimation on random fields. J. Multivariate Analy. 34, 37–53]. Such a general moment inequality is a nontrivial extension of the corresponding result established in Cox and Kim [1995. Moment bounds for mixing random variables useful in nonparametric function estimation. Stochastic Process. Appl. 56, 151–158] for the time series case. As is the case for the Cox–Kim inequality for nonparametric estimation of time series, the new inequality is useful in nonparametric kernel estimation of spatial processes.
Keywords: Asymptotic theory; Moment inequality; Nonparametric estimation; Spatial mixing process
RMID: 0020095514
DOI: 10.1016/j.spl.2007.09.032
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.